# SDR REXA2013040800515

- Difficulty date: April 8, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 11,615 hours, 7,180 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E/E BAY TCAS ANTENNA DOUBLER BETWEEN FS 295-310 HAS CORROSION.  REMOVED AND REPLACED TCAS ANTENNA DOUBLER BETWEEN FS 293-310 E & E BAY IAW CRJ 900 SRM 51-42-06.
